MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC SUPERTRAX BIOPSY FORCEPS; FORCEPS, BIOPSY, NON-ELECTRIC

COVIDIEN LP - SUPERDIMENSION INC SUPERTRAX BIOPSY FORCEPS; FORCEPS, BIOPSY, NON-ELECTRIC
Model Number AKI00133-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 08/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.Pneumothorax is a known short term complication when a lung biopsy is performed during a transbronchial lung biopsy or ct guided percutaneous biopsy.
 
Event or Problem Description
A patient had a pneumothorax which was identified after biopsy during a superdimension enb procedure.A chest tube was inserted and the patient was hospitalized two days.

Brand Name
SUPERTRAX BIOPSY FORCEPS
Common Device Name
FORCEPS, BIOPSY, NON-ELECTRIC
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
MDR Report Key6829636
Report Number3004962788-2017-05080
Device Sequence Number13469042
Product Code FCL
UDI-Device Identifier10884521200487
UDI-Public10884521200487
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K925392
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAKI00133-01
Device Catalogue NumberSDBF1000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2017
Initial Report FDA Received Date08/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;